# SDR SWAA2014060928819

- Difficulty date: June 4, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- Aircraft time: 35,291 hours, 24,263 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: 39229341
- Condition: Dirty
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER EVAC SLIDE GIRT BRACKET BAR DIRTY.  CLEANED BRACKET IAW MMM.
